General Letters in Mathematics

Volume 1 - Issue 3 (1) | PP: 74 - 80 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.1.3.1
539
79

European Option Pricing of Fractional Black-Scholes Model Using Sumudu Transform and its Derivatives

Waseem Asghar Khan ,
Faryal Aijaz Ansari
Received Date Revised Date Accepted Date Publication Date
20/9/2016 17/10/2016 26/11/2016 27/12/2016
Abstract
In this work an analytical solution of Fractional Black-Scholes European option pricing equation is solved.The analytical solution is based on Sumudu Transform and its differential and integral properties.The obtained solution is presented in the form of Fractional Taylor series with easily computable components. Numerical solutions are represented graphically.


How To Cite This Article
Khan , W. A. & Ansari , F. A. (2016). European Option Pricing of Fractional Black-Scholes Model Using Sumudu Transform and its Derivatives . General Letters in Mathematics, 1 (3), 74-80, DOI:10.31559/glm2016.1.3.1

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.